# SDR SWAA2024100931739

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS294.5 BL0 WL208.1 AT FWD GALLEY AREA 2024-528605<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] TOOL USED ON STEP 11; 12 AND 13 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] STEP 16. EQUIPMENT P/N XRP-3000; S/N 1753759; DUE DATE 07-DEC-24.;[04] REPAIRED FLOOR BEAM BS 294.5 BTW LBL 13 AND RBL 34 AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFFS BELOW;[05] REPAIRED FLOOR BEAM BS 294.5 BTW LBL 13 AND RBL 34 AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16; ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFFS BELOW  CERTIFIED AS RII
